MathSciNet Relay Station
MathSciNet bibliographic data
MR501136 (58 #18567) 58F05 (12H05 14H99 35Q99)
Manin, Ju. I. Algebraic aspects of nonlinear differential equations. (Russian) Current problems in mathematics, Vol. 11 (Russian), pp. 5–152. (errata insert) Akad. Nauk SSSR Vsesojuz. Inst. Naučn. i Tehn. Informacii, Moscow, 1978.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement